# SDR AALA2000827

- Difficulty date: May 9, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON RIGHT TIE DOWN TRACK FROM STATION 1041 TO 1155.  REPLACED TIE DOWN TRACK SRM 51-01.  (M)
